| Catalog Number |
0375562000 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported there was an isolated incident with no serious consequences for the patient.There was breakage of a resector blade reference (b)(4), batch number 25157ce2.The problem was resolved by using a different blade.The shaver broke on the morning of (b)(6).